# SDR RAIA201811270007

- Difficulty date: November 27, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 29,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STR 3 LT MACHINE FITTING END FINGER IS CRACKED AT FRAME 20.  CUT OUT CRACKED EDGE.  PERFORMED NDT. INSTALLED REPAIR ELEMENTS.
